# SDR UPS204811

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LOWER RUDDER SKIN ACCESS PANEL 9510.  REMOVED CORROSION BY REMOVING BONDED SKIN, FABRICATED REPAIR PARTS AND FINAL INSTALLATION PER SRM 55-20-3.
